Absolute convergence with speed and matrix transforms
Aasma, Ants
;
Natarajan, Pinnangudi N.
TWMS Journal of applied and engineering mathematics
2024
/
p. 1109-1120
https://jaem.isikun.edu.tr/web/index.php/archive/125-vol14no3/1241-absolute-convergence-with-speed-and-matrix-transforms
Matrix transforms of λ-boundedness domains of the Zweier method
Aasma, Ants
;
Dutta, Hemen
TWMS Journal of applied and engineering mathematics
2020
/
p. 28-37
https://jaem.isikun.edu.tr/web/images/articles/vol.10-Special_Issue/04.pdf
https://jaem.isikun.edu.tr/web/index.php/archive/107-vol10-special-issue/582-matrix-transforms-of-boundedness-domains-of-the-zweier-method
https://www.scopus.com/sourceid/21100870373
https://www.scopus.com/record/display.uri?eid=2-s2.0-85090342159&origin=inward&txGid=b5d8b2dce5067a6d9ed9d48d2b292820
https://jcr.clarivate.com/jcr-jp/journal-profile?journal=TWMS%20J%20APPL%20ENG%20MATH&year=2022
https://www.webofscience.com/wos/woscc/full-record/WOS:000565183100005